# SDR UIEA2011110700640

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,302 hours, 20,559 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START TWICE AFTER LANDING, OIL QTY SHOWS .25 (SERVICED APU ENGINE OIL WITH 1.5 QTS IAW AMM 49-90-00.  NO LEAKS NOTED IN APU COMPARTMENT APU OPERATES NORMAL.  BITE CHECK SHOWS NO FAULTS.)
